Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2614
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЗамула, Олексій Олександровичuk
dc.date.accessioned2013-10-17T12:30:49Z-
dc.date.available2013-10-17T12:30:49Z-
dc.date.issued2005-
dc.identifier.citationЗамула О. О. Урахування геометричної нелінійності у розрахунках на повзучість тонкостінних елементів конструкцій / О. О. Замула // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Динаміка і міцність машин. – Харків : НТУ "ХПІ". – 2005. – № 47. – С. 77-83.uk
dc.identifier.urihttp://repository.kpi.kharkov.ua/handle/KhPI-Press/2614en
dc.description.abstractIn article the method of the solution of the initial-boundary value problems of the creep theory of shells of revolution is given, which one are constructed on the basis of finite element method (FEM) and equations of state with allowance creep-damage process. The shells with deformation of transversal shift and geometrical nonlinearity are reviewed at final normal displacements. The example of geometrically nonlinearity calculation is givenen
dc.language.isouk-
dc.publisherНТУ "ХПІ"uk
dc.subjectтонкостінні оболонкиuk
dc.subjectпотенціальна енергіяuk
dc.subjectметодом Рунге-Кути-Мерсонаuk
dc.subjectкоефіцієнт Пуассонаuk
dc.titleУрахування геометричної нелінійності у розрахунках на повзучість тонкостінних елементів конструкційuk
dc.typeArticleen
Appears in Collections:Вісник № 47
Кафедра "Міжнародний бізнес та фінанси"

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2005_47_Zamula_Considering geometric.pdf442,97 kBAdobe PDFThumbnail
View/Open
Show simple item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.